Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Brownish, smelly residue after urination. Taken UTI medication. Consume beer, cocaine. What could be the reason?

Hey I jus used the bathroom an my pee was fine till I get to the last 3 seconds then it turned brownish with stringy or dot like stuff wut is this? This came all of a sudden. Im 31 drink beer and used cocain.. I took some uti meds it stoped. I stoped drinking and drank nothing but warter, and no cocain then it stopped. But a week later I stoped the meds, started drinking an doing cocain and its brown again with the ab pains and back pain
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello I have gone through your query.

In my opinion, cocaine has side effect of acute tubular necrosis. It might damage the kidney tissue and might end up in the urine as a residue. The acidic pH in your blood which might be caused by drinking beer eventually forms the risk of kidney stones. Withdraw cocaine slowly and use medications.

Hope this helped you.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor